Nonparametric estimation of the chaotic function and the invariant measure of a dynamical system

Abstract : Let (Xt), Image be Image valued stochastic process defined by a discrete time dynamical system as Xt = phi(Xt−1, T = 1,2,..., where phi is some nonlinear function preserving a probability measure say μ, we estimate phi and the density -f of μ without using special condition on the analytical form of phi, with nonparametric methods and some convergence rates are given.
Complete list of metadatas

https://halshs.archives-ouvertes.fr/halshs-00199345
Contributor : Dominique Guégan <>
Submitted on : Tuesday, December 18, 2007 - 5:38:44 PM
Last modification on : Tuesday, May 14, 2019 - 10:57:24 AM

Links full text

Identifiers

Citation

D. Bosq, Dominique Guegan. Nonparametric estimation of the chaotic function and the invariant measure of a dynamical system. Statistics and Probability Letters, Elsevier, 1995, 25 (3), pp.201-212. ⟨10.1016/0167-7152(94)00223-U⟩. ⟨halshs-00199345⟩

Share

Metrics

Record views

367